# SDR SWIA201126505

- Difficulty date: June 14, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 20,408 hours, 17,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 CEILING EMERGENCY LIGHT IS OUT.  (FLT 5401)  RELAMPED EMERGENCY LIGHT.
